# SDR ASAA2015101913443

- Difficulty date: October 19, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 35,190 hours, 10,682 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Code
- Condition: False Activation
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, ENGINE 1 MESSAGE 73-31351.  AIRPLANE VOLTAGE INPUT TO THE ELECTRONIC ENGINE CONTROL IS OUT RANGE, IS SHOWN ON FLIGHT LEG 3 ONLY.  ACFT GROUNDED.  REF FIM 73-22, TASK 808.  OPS TEST NORMAL, NO FAULTS, NO HISTORY 30 DAYS.
